Dry Face And Peeling After Using Doctor’s Cream?

Illustration of Dry Face And Peeling After Using Doctor’s Cream?
Illustration: Dry Face And Peeling After Using Doctor’s Cream? hips.hearstapps.com

Good night. I want to ask that my face is spotty from the age of 15, is that a descendant because my father’s mother also has spotty face, then my acne is severe, I immediately consulted a dermatologist and was given a wash of my face with the foundation of charity, after I used it almost two weeks before I peeled off and dry so my pimples are also reddening but my pimples are dry, why don’t you think it is safe for me to continue the treatment?

1 Answer:

Hello Carinah,

One of the factors that influence acne is genetic, but it does not rule out other factors also play a role because it causes multifactorial acne. Some other factors that can cause acne include stress, hormonal, excess oil, dead skin cells that clog pores, and bacterial infections that cause acne.

Handling of mild acne can be with over-the-counter acne medications, usually containing salicylic acid or sulfur. If a lot of pimples or does not improve with over-the-counter medicines, a dermatologist can give topical medication, oral medication, and measures to treat acne.

Some acne treatments by dermatologists include retinoids, salicylic acid, benzoyl peroxide, azelaic acid, isotretinoin, hormonal therapy, certain antibiotics, corticosteroid injection in acne, chemical peels, mesotherapy, and lasers.

Your actions are checked by a dermatologist right. Did you already use a cream from the doctor according to the doctor's orders? Some of the ingredients of acne medicine can indeed cause the skin to become dry and slightly flaky. Because you did not mention the content in the cream, we cannot confirm whether the content in the cream can indeed cause dry and peeling side effects or if there is irritation to your skin. In general, if it does not interfere with usage, it can continue until the next control schedule.

However, if the skin becomes very dry to peel thick, reddish, sore, or blister, I suggest that you first control with a dermatologist who treats you so that you can evaluate the results of the treatment that you live. After the examination, the doctor can provide further treatment according to the current skin condition.

While waiting to see a doctor, you should avoid sun exposure, use only a thin cream and not too thick, avoid rubbing the skin, and do not squeeze pimples huh.

Hope it helps you,

Thank you

: by

Related Question

The Cause Of Swollen Eyes After Surgery?

The Cause Of Swollen Eyes After Surgery?

(1 year ago)

Hello. R nI want to ask ?. So after surgery for about 2 days my eyes still swollen a little. My mother was afraid that if a pimple appeared again, but I felt it was not a pimple, m...

The Cause Of The Size Of The Growth Of The Hands And Feet Does Not Correspond To Age?

The Cause Of The Size Of The Growth Of The Hands And Feet Does Not Correspond To Age?

(1 year ago)

My doctor wants to ask, my friend is 17 years old but why are the size of his arms and legs like the size of a grade 2 elementary school child...

The Cause Of Left Chest Pain Is Accompanied By Regular Sleep In Smokers?

The Cause Of Left Chest Pain Is Accompanied By Regular Sleep In Smokers?

(10 months ago)

Good morning . I am Wahid, I am 22 years old. , on the left side of the chest to be precise under the armpits I often feel pain. I’m a sports person, but I’m also a smo...

Leave a Reply

Your email address will not be published. Required fields are marked *